# SDR RAIA2018091490001

- Difficulty date: September 9, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 41,547 hours, 25,202 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN REPORTED BY FLIGHT ATTENDANT. PERFORMED FIM TASK, DETERMINED SMOKE WAS DUE TO FAULTY PACK II ACM. DEFERRED ON DISC BLOCK 1 LOG PG 352056.
